Open Access Repository

Items where Author is "Rodriguez, RM"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Nikolova, N ORCID: 0000-0001-6160-6282, Rodriguez, RM, Symes, M ORCID: 0000-0003-2241-4995, Toneva, D, Kolev, K and Tenekedjiev, K ORCID: 0000-0003-3549-0671 2021 , 'Outlier detection algorithms over fuzzy data with weighted least squares' , International Journal of Fuzzy Systems, vol. 23, no. 5 , 1234–1256 , doi: 10.1007/s40815-020-01049-8.

This list was generated on Sun Jul 3 02:25:24 2022 AEST.
TOP